# SDR COMA0370035

- Difficulty date: October 10, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 356 hours, 316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 356 hours, 316 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 1098.20 BULKHEAD BETWEEN STRINGERS 8L AND 9L IS CRACKED.  REPAIRED BY REMOVING DAMAGE AND INSTALLING A BATHTUB FITTING IAW MFG REO 670-53-61-034 REV B.
